# SDR DALA2025072105459

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1089936) MAIN CABIN AFT WET AREA HAS CORROSION ON UPPER SURFACE STA 1016 RBL 17. REMOVED AND REPLACED MAIN CABIN AFT WET AREA UPPER SURFACE (STRAP) AT STA 1016 RBL 17, IAW B 737 SRM 51-40-02.
